# SDR 2004F00288

- Difficulty date: February 5, 2004
- Submitted: August 23, 2004
- Operation: General aviation
- Aircraft: N727TA
- Make and model: Braero HS125700A
- Aircraft serial: NA0202
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF, CREW WAS UNABLE TO ENGAGE GEAR SELECT HANDLE TO RETRACT UP POSITION.  INITIAL INSPECTION OF LANDING GEAR SYSTEM INDICATED THAT GEAR SELECT SAFETY LEVER LOCK WAS ENGAGED, INDICATING A LANDING GEAR SYSTEM MALFUNCTION. FURTHER INSPECTION REVEALED THE LEFT SQUAT SWITCH WAS INTERMITTENT.  REPLACED SQUAT SWITCH.  GEAR SYSTEM SWING CHECKS ACCOMPLISHED WITH NO PROBLEMS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
